Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Schizo-affective disorder internal full body electric shocks
    avatar
    tracyop posted:
    Thursday, March 27, 2014
    Hi, I have been diagnosed with Schizo-affective disorder, I have been under mental health care all of my life. every once in a while I experience internal full body shocks, it's like being electrocuted. there is no consistency that I have noticed. it just happens whenever it wants to. I have spoke to my psychiatrist about it on many occasions, but they either don't understand what I am saying, or do not know what it is. I am fine with it happening, as mentioned before, I have dealt with this my entire life. I am just curious as to why my body does this. I can usually reset my brain by taking 1 extra Effexor 150mg to equal 300mg.
    Reply


    Spotlight: Member Stories

    Major Depression-Severe w/ Psychotic Features.

    Helpful Tips

    schizophrenia
    :::=== :::===== ::: === ::: :::===== :::==== :::==== ::: === :::==== ::: ::: ::: === ::: === ::: === ::: === ::: === ::: === ===== === ... More
    Was this Helpful?
    2 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.